# SDR USAABB01152

- Difficulty date: November 28, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY ESCAPE AISLE LIGHT, AT SEAT ROW 29, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE AISLE LIGHT ASSEMBLY AT SEAT ROW 29.  OPERATIONAL CHECK GOOD.  (M)
